Advances in Differential Equations

Transmission problem for an abstract fourth-order differential equation of elliptic type in UMD spaces

Angelo Favini, Rabah Labbas, Keddour Lemrabet, Stéphane Maingot, and Hassan Diaramouna Sidibé

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work, we present a new result ofexistence, uniqueness and maximal regularity for the restriction solutions of the bilaplacian transmission problem set in the juxtaposition of two rectangular bodies. The study is performed in the space $L^{p}( (-1, 0) \cup(0, \delta) ;X),$ $1 < p < \infty,$ where $\delta $ is a small parameter which is destined to tend to zero and $X$ is a UMD Banach space. The geometry of the bodies allows us to find an explicit representation of the solutions in virtue of the operational Dunford calculus. We then use essentially the famous Dore-Venni theorem among others for the analysis of the solutions.

Article information

Source
Adv. Differential Equations Volume 15, Number 1/2 (2010), 43-72.

Dates
First available in Project Euclid: 18 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355854763

Mathematical Reviews number (MathSciNet)
MR2588389

Zentralblatt MATH identifier
1194.35128

Subjects
Primary: 35C15: Integral representations of solutions 35J30: Higher-order elliptic equations [See also 31A30, 31B30] 35J40: Boundary value problems for higher-order elliptic equations 45N05: Abstract integral equations, integral equations in abstract spaces

Citation

Favini, Angelo; Labbas, Rabah; Lemrabet, Keddour; Maingot, Stéphane; Sidibé, Hassan Diaramouna. Transmission problem for an abstract fourth-order differential equation of elliptic type in UMD spaces. Adv. Differential Equations 15 (2010), no. 1/2, 43--72. https://projecteuclid.org/euclid.ade/1355854763.


Export citation